# SDR AALA202311134027

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N458AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10819
- Aircraft time: 5,253 hours, 1,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT MEGAPHONE INOPERATIVE. REPLACED BATTERIES IN MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
